| Catalog Number |
68-650 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
Failure of Implant (1924)
| Date of Event |
12/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
Patient reported "deflation".This record is for the left side.Device remains implanted.It is unknown if device will be returned.
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: deflation.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, b6, g2, h6.
Event or Problem Description
Later healthcare professional reported "deflation".Later healthcare professional reported "rupture", "mild periimplant fluid", "scattered hepatic hemangiomas" and "cysts".This record is for the left side.Device remains implanted.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5, d6b, h6.
Event or Problem Description
Device has been explanted and replaced.
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: d4, d9, h3, h6.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: - deflation: observed an opening through microscopic inspection assessed as unidentified (tear) opening.No further actions are required as it is not related to the manufacturing process.None of the other observations performed during the device analysis creases are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
Event or Problem Description
Patient reported "deflation".Later healthcare professional reported "deflation".Later healthcare professional reported "rupture", "mild periimplant fluid", "scattered hepatic hemangiomas" and "cysts".This record is for the left side.Device was explanted.